Top answers from doctors based on your search:
Disclaimer

can omeprazole cause high blood pressure

A 30-year-old male asked:
Dr. Donald Colantino
61 years experience Internal Medicine
Not usually: I think that high blood pressure would be a very rare side effect of Prilosec as many patients with known hypertension take it without aggravating the ... Read More
Dr. Margret Rose Dellosso
19 years experience Clinical Psychology
Not likely: Prilosec has not been known to cause high blood pressure. Perhaps in combination with something other medicine in your regimen. It would be wise to co ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A male asked:
Dr. Joy Jackson
19 years experience Family Medicine
It : It sounds like you are dealing with motility dysfunction of your colon which is common in ibs. This is very difficult to treat and requires the expert ... Read More
2
2 thanks
Dr. Eric Kaplan
42 years experience Colon and Rectal Surgery
Sounds like: You are constipated and have a rectocoele which is a bulge in the rectovaginal wall that traps stool requiring manual pressure to relieve it. See a co ... Read More
A 43-year-old male asked:
Dr. Barry Marged
A Verified Doctor answered
A US doctor answered Learn more
Not "cause": In reality we do not KNOW the true cause of high blood pressure. We do know many things that will drive it up in a predisposed individual. Considering ... Read More
2
2 thanks
Dr. Heidi Fowler
25 years experience Psychiatry
Increase BP: "Nicotine, found in traditional and electronic cigarettes, has proven to constrict blood vessels, temporarily raise blood pressure and heart rate, and ... Read More
A 33-year-old member asked:
Dr. Christian Assad
14 years experience Cardiology
Different causes: Many factors contribute to this: Diet. Sodium causes water retention therefore increased BP Age and calcification of vessels, less compliant Stimulan ... Read More
A 35-year-old member asked:
Dr. Venkata Chilakapati
23 years experience Cardiology
Gnc vita pack: Not known. No adequate data on its effect on bp.
A 16-year-old male asked:
Dr. Patrick Kohlitz
11 years experience Internal Medicine
Yes: Absolutely! there are multiple medicines that can raise blood pressure. Generally any medicine that has stimulant properties can cause your BP to go ... Read More
A 34-year-old female asked:
Dr. Paul Grin
Dr. Paul Grin answered
36 years experience Pain Management
Yes it can: Common side effects are: dizziness, constipation, or dry mouth. However, it is a possibility that Phenergan (promethazine) can cause a of blood pressu ... Read More
A 42-year-old member asked:
Dr. Bennett Werner
44 years experience Cardiology
what kind?: Probably not...Unless they're salted!
A 68-year-old female asked:
Dr. John Goldman
55 years experience Rheumatology
Not reported: I cannot find a report of this problem
A 54-year-old female asked:
Dr. Mathew Chengot
43 years experience Cardiology
No: Not ever reported unless you are allergic to pencillin

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month